Equivalence of Two Methods of Interpolation.
Mathematica Scandinavica, Tome 18 (1966), pp. 45-52
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MS2_1966__18_165940,
author = {Tord Holmstedt},
title = {Equivalence of {Two} {Methods} of {Interpolation.}},
journal = {Mathematica Scandinavica},
pages = {45--52},
year = {1966},
volume = {18},
url = {http://geodesic.mathdoc.fr/item/MS2_1966__18_165940/}
}
Tord Holmstedt. Equivalence of Two Methods of Interpolation.. Mathematica Scandinavica, Tome 18 (1966), pp. 45-52. http://geodesic.mathdoc.fr/item/MS2_1966__18_165940/